Alert archive / California / Wind Advisories in 2014
Wind Advisory 80, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Nov 24, 2014, 8:58 AM PST. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Nov 24, 2014, 8:58 AM PST (16:58 UTC)
- Expired
- Nov 25, 2014, 9:40 AM PST
- In force
- 25 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
810 WWUS76 KLOX 241658 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 858 AM PST MON NOV 24 2014 ...GUSTY NORTH TO NORTHEAST WINDS WILL AFFECT THE SANTA MONICA MOUNTAINS THROUGH MID AFTERNOON TODAY... .ALTHOUGH MUCH OF THE OFFSHORE WINDS HAVE REMAINED BELOW WIND ADVISORY THRESHOLDS THIS MORNING...PORTIONS OF THE SANTA MONICA MOUNTAINS HAVE BEEN EXPERIENCING WIND GUSTS OF 45 TO 50 MPH. THEREFORE WILL ADD A WIND ADVISORY THROUGH 3 PM THIS AFTERNOON. MORE WIND ADVISORIES MIGHT BE NEEDED FOR THE MOUNTAINS ONCE AGAIN LATER THIS EVENING INTO TUESDAY MORNING. CAZ046-242300- /O.NEW.KLOX.WI.Y.0080.141124T1658Z-141124T2300Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- INCLUDING THE CITY OF...TOPANGA 858 AM PST MON NOV 24 2014 ...WIND ADVISORY IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS AND TIMING...NORTHEAST 20 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE THROUGH EARLY THIS AFTERNOON. WINDS WILL THEN DIMINISH SOME THROUGH THE REMAINDER OF THE AFTERNOON. * IMPACTS...MAJOR ROADWAYS THAT MAY BE AFFECTED BY THE WIND INCLUDE TOPANGA...MALIBU...AND DECKER CANYON ROADS AS WELL AS KANAN ROAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ KAPLAN/30
5 follow-up statements
686 WWUS76 KLOX 242255 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 255 PM PST MON NOV 24 2014 ...GUSTY NORTHEAST TO EAST WINDS WILL CONTINUE TO AFFECT PORTIONS OF SOUTHWESTERN CALIFORNIA THROUGH TUESDAY MORNING... .A WIND ADVISORY WILL REMAIN IN EFFECT THROUGH TUESDAY MORNING FOR THE SANTA MONICA MOUNTAINS...WHILE THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS WILL SEE A BUMP UP IN THE WINDS LATER THIS EVENING THROUGH EARLY TUESDAY. NORTHEAST WINDS WILL STRENGTHEN A BIT ONCE AGAIN ACROSS THE SANTA CLARITA AND VENTURA VALLEYS EARLY TUESDAY MORNING WITH MARGINAL STRENGTH WIND ADVISORY THRESHOLDS. THERE WILL BE GUSTY WINDS ACROSS THE VENTURA COUNTY COAST AND BETWEEN LEO CARRILLO...MALIBU AND THE HOLLYWOOD HILLS AS WELL BUT SHOULD ONLY SEE LOCAL GUSTS TO 35 MPH TUESDAY MORNING. ALTHOUGH THERE WILL BE SOME WINDS OVERNIGHT ACROSS PORTIONS OF THE ANTELOPE VALLEY...THERE WILL BE SEVERAL WIND PROTECTED AREAS IN LOW LYING AREAS THAT WILL SEE LOW TEMPERATURES BETWEEN 28 AND 30 DEGREES AFTER MIDNIGHT THROUGH EARLY TUESDAY MORNING. CAZ059-250700- /O.NEW.KLOX.FZ.W.0003.141125T1000Z-141125T1600Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 255 PM PST MON NOV 24 2014 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PST TUESDAY. * TEMPERATURES AND TIMING...IN THE UPPER 20S TO LOWER 30S...FROM A FEW HOURS AFTER MIDNIGHT TO EARLY TUESDAY MORNING. COLDEST IN WIND PROTECTED AREAS. * IMPACTS...FREEZING CONDITIONS CAN KILL CROPS AND SENSITIVE VEGETATION...AND HARM OUTDOOR PETS AND LIVESTOCK. EXTENDED EXPOSURE TO COLD CAN CAUSE HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS TEMPERATURES 29 AND 32 FOR TWO OR MORE CONSECUTIVE HOURS ARE IMMINENT. PROTECTIVE MEASURES TO SAVE CROPS AND SENSITIVE VEGETATION SHOULD BE TAKEN. VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN. EXPOSED PIPES SHOULD BE WRAPPED TO KEEP THEM FROM BURSTING && $$ CAZ053-054-250700- /O.NEW.KLOX.WI.Y.0081.141125T0200Z-141125T2000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 255 PM PST MON NOV 24 2014 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON PST TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON PST TUESDAY. * WINDS AND TIMING...NORTHEAST 20 TO 30 MPH WITH GUSTS BETWEEN 45 AND 50 MPH WILL INCREASE THIS EVENING. WINDS WILL THEN SHIFT TO THE EAST AFTER MIDNIGHT AND PERSIST THROUGH TUESDAY MORNING. WINDS WILL DIMINISH SOME BY TUESDAY AFTERNOON. * IMPACTS...GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING TRAILERS. MAJOR ROADWAYS THAT MAY BE AFFECTED BY THE WIND INCLUDE INTERSTATE 5 AND HIGHWAY 33. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ088-250700- /O.NEW.KLOX.WI.Y.0081.141125T1100Z-141125T2000Z/ SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA 255 PM PST MON NOV 24 2014 ...WIND ADVISORY IN EFFECT FROM 3 AM TO NOON PST TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO NOON PST TUESDAY. * WINDS AND TIMING...NORTHEAST WINDS WILL INCREASE TO 15 TO 25 MPH WITH GUSTS 35 TO 40 MPH EARLY TUESDAY MORNING AND PERSIST THROUGH NOON. WINDS WILL DIMINISH SOME IN THE AFTERNOON. * IMPACTS...MAJOR ROADWAYS THAT MAY BE AFFECTED BY THE WIND INCLUDE HIGHWAYS 14...118 AND 405. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ044-045-250700- /O.NEW.KLOX.WI.Y.0081.141125T1100Z-141125T2000Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY 255 PM PST MON NOV 24 2014 ...WIND ADVISORY IN EFFECT FROM 3 AM TO NOON PST TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO NOON PST TUESDAY. * WINDS AND TIMING...AREAS OF NORTHEAST TO EAST WINDS WILL INCREASE TO 15 TO 25 MPH WITH GUSTS TO 40 MPH EARLY TUESDAY MORNING AND PERSIST THROUGH LATE TUESDAY MORNING. THE STRONGEST WINDS WILL BE BELOW PASSES AND CANYONS. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 1...23...101...118 AND 126. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ046-250700- /O.EXT.KLOX.WI.Y.0080.000000T0000Z-141125T2000Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- INCLUDING THE CITY OF...TOPANGA 255 PM PST MON NOV 24 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL NOON PST TUESDAY... * WINDS AND TIMING...NORTHEAST WINDS 20 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE THROUGH TUESDAY MORNING. THERE WILL BE A BRIEF LULL IN THE WINDS LATE THIS AFTERNOON...BUT THEY SHOULD STRENGTHEN ONCE AGAIN THIS EVENING. * IMPACTS...MAJOR ROADWAYS THAT MAY BE AFFECTED BY THE WIND INCLUDE TOPANGA...MALIBU...AND DECKER CANYON ROADS AS WELL AS KANAN ROAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ KAPLAN/SMITH
023 WWUS76 KLOX 250702 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1102 PM PST MON NOV 24 2014 ...GUSTY NORTHEAST TO EAST WINDS WILL CONTINUE TO AFFECT PORTIONS OF SOUTHWESTERN CALIFORNIA THROUGH TUESDAY MORNING... .A WIND ADVISORY WILL REMAIN IN EFFECT THROUGH TUESDAY MORNING FOR THE SANTA MONICA MOUNTAINS...WHILE THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS WILL SEE A BUMP UP IN THE WINDS LATER THIS EVENING THROUGH EARLY TUESDAY. NORTHEAST WINDS WILL STRENGTHEN A BIT ONCE AGAIN ACROSS THE SANTA CLARITA AND VENTURA VALLEYS EARLY TUESDAY MORNING WITH MARGINAL STRENGTH WIND ADVISORY THRESHOLDS. THERE WILL BE GUSTY WINDS ACROSS THE VENTURA COUNTY COAST AND BETWEEN LEO CARRILLO...MALIBU AND THE HOLLYWOOD HILLS AS WELL BUT SHOULD ONLY SEE LOCAL GUSTS TO 35 MPH TUESDAY MORNING. ALTHOUGH THERE WILL BE SOME WINDS OVERNIGHT ACROSS PORTIONS OF THE ANTELOPE VALLEY...THERE WILL BE SEVERAL WIND PROTECTED AREAS IN LOW LYING AREAS THAT WILL SEE LOW TEMPERATURES BETWEEN 28 AND 30 DEGREES AFTER MIDNIGHT THROUGH EARLY TUESDAY MORNING. CAZ059-251515- /O.CON.KLOX.FZ.W.0003.141125T1000Z-141125T1600Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 1102 PM PST MON NOV 24 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST TUESDAY... * TEMPERATURES AND TIMING...IN THE UPPER 20S TO LOWER 30S...FROM A FEW HOURS AFTER MIDNIGHT TO EARLY TUESDAY MORNING. COLDEST IN WIND PROTECTED AREAS. * IMPACTS...FREEZING CONDITIONS CAN KILL CROPS AND SENSITIVE VEGETATION...AND HARM OUTDOOR PETS AND LIVESTOCK. EXTENDED EXPOSURE TO COLD CAN CAUSE HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS TEMPERATURES 29 AND 32 FOR TWO OR MORE CONSECUTIVE HOURS ARE IMMINENT. PROTECTIVE MEASURES TO SAVE CROPS AND SENSITIVE VEGETATION SHOULD BE TAKEN. VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN. EXPOSED PIPES SHOULD BE WRAPPED TO KEEP THEM FROM BURSTING && $$ CAZ046-251515- /O.CON.KLOX.WI.Y.0080.000000T0000Z-141125T2000Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- INCLUDING THE CITY OF...TOPANGA 1102 PM PST MON NOV 24 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TUESDAY... * WINDS AND TIMING...NORTHEAST WINDS 20 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE THROUGH TUESDAY MORNING. THERE WILL BE A BRIEF LULL IN THE WINDS LATE THIS AFTERNOON...BUT THEY SHOULD STRENGTHEN ONCE AGAIN THIS EVENING. * IMPACTS...MAJOR ROADWAYS THAT MAY BE AFFECTED BY THE WIND INCLUDE TOPANGA...MALIBU...AND DECKER CANYON ROADS AS WELL AS KANAN ROAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ053-054-251515- /O.CON.KLOX.WI.Y.0081.000000T0000Z-141125T2000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 1102 PM PST MON NOV 24 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TUESDAY... * WINDS AND TIMING...NORTHEAST 20 TO 30 MPH WITH GUSTS BETWEEN 45 AND 50 MPH WILL INCREASE THIS EVENING. WINDS WILL THEN SHIFT TO THE EAST AFTER MIDNIGHT AND PERSIST THROUGH TUESDAY MORNING. WINDS WILL DIMINISH SOME BY TUESDAY AFTERNOON. * IMPACTS...GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING TRAILERS. MAJOR ROADWAYS THAT MAY BE AFFECTED BY THE WIND INCLUDE INTERSTATE 5 AND HIGHWAY 33. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ088-251515- /O.CON.KLOX.WI.Y.0081.141125T1100Z-141125T2000Z/ SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA 1102 PM PST MON NOV 24 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON PST TUESDAY... * WINDS AND TIMING...NORTHEAST WINDS WILL INCREASE TO 15 TO 25 MPH WITH GUSTS 35 TO 40 MPH EARLY TUESDAY MORNING AND PERSIST THROUGH NOON. WINDS WILL DIMINISH SOME IN THE AFTERNOON. * IMPACTS...MAJOR ROADWAYS THAT MAY BE AFFECTED BY THE WIND INCLUDE HIGHWAYS 14...118 AND 405. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ044-045-251515- /O.CON.KLOX.WI.Y.0081.141125T1100Z-141125T2000Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY 1102 PM PST MON NOV 24 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON PST TUESDAY... * WINDS AND TIMING...AREAS OF NORTHEAST TO EAST WINDS WILL INCREASE TO 15 TO 25 MPH WITH GUSTS TO 40 MPH EARLY TUESDAY MORNING AND PERSIST THROUGH LATE TUESDAY MORNING. THE STRONGEST WINDS WILL BE BELOW PASSES AND CANYONS. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 1...23...101...118 AND 126. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CK/ASR
264 WWUS76 KLOX 251514 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 714 AM PST TUE NOV 25 2014 CAZ059-251615- /O.CON.KLOX.FZ.W.0003.000000T0000Z-141125T1600Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 714 AM PST TUE NOV 25 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... * TEMPERATURES AND TIMING...IN THE UPPER 20S TO LOWER 30S WILL WARM TO ABOVE 32 DEGREES BY 8 AM. COLDEST IN WIND PROTECTED AREAS. * IMPACTS...FREEZING CONDITIONS CAN KILL CROPS AND SENSITIVE VEGETATION...AND HARM OUTDOOR PETS AND LIVESTOCK. EXTENDED EXPOSURE TO COLD CAN CAUSE HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS TEMPERATURES 29 AND 32 FOR TWO OR MORE CONSECUTIVE HOURS ARE IMMINENT. PROTECTIVE MEASURES TO SAVE CROPS AND SENSITIVE VEGETATION SHOULD BE TAKEN. VULNERABLE ANIMALS AND PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN. EXPOSED PIPES SHOULD BE WRAPPED TO KEEP THEM FROM BURSTING && $$ CAZ046-252000- /O.CON.KLOX.WI.Y.0080.000000T0000Z-141125T2000Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- INCLUDING THE CITY OF...TOPANGA 714 AM PST TUE NOV 25 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... * WINDS AND TIMING...AREAS OF NORTHEAST WINDS MAY INCREASE TO 20 TO 30 MPH WITH GUSTS UP TO 45 MPH THIS MORNING. * IMPACTS...MAJOR ROADWAYS THAT MAY BE AFFECTED BY THE WIND INCLUDE TOPANGA...MALIBU...AND DECKER CANYON ROADS AS WELL AS KANAN ROAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ053-054-252000- /O.CON.KLOX.WI.Y.0081.000000T0000Z-141125T2000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 714 AM PST TUE NOV 25 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... * WINDS AND TIMING...AREAS OF NORTHEAST WINDS MAY INCREASE TO 20 TO 30 MPH WITH GUSTS BETWEEN 45 THIS MORNING. * IMPACTS...GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING TRAILERS. MAJOR ROADWAYS THAT MAY BE AFFECTED BY THE WIND INCLUDE INTERSTATE 5 AND HIGHWAY 33. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ088-252000- /O.CON.KLOX.WI.Y.0081.000000T0000Z-141125T2000Z/ SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA 714 AM PST TUE NOV 25 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... * WINDS AND TIMING...AREAS OF NORTHEAST WINDS MAY INCREASE TO 15 TO 25 MPH WITH GUSTS 35 TO 40 MPH EARLY THIS MORNING. * IMPACTS...MAJOR ROADWAYS THAT MAY BE AFFECTED BY THE WIND INCLUDE HIGHWAYS 14...118 AND 405. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ044-045-252000- /O.CON.KLOX.WI.Y.0081.000000T0000Z-141125T2000Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY 714 AM PST TUE NOV 25 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... * WINDS AND TIMING...AREAS OF NORTHEAST TO EAST WINDS MAY INCREASE TO 15 TO 25 MPH WITH GUSTS TO 40 MPH THIS MORNING. THE STRONGEST WINDS WILL BE BELOW PASSES AND CANYONS. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 1...23...101...118 AND 126. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$
475 WWUS76 KLOX 251600 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 800 AM PST TUE NOV 25 2014 CAZ059-251700- /O.EXP.KLOX.FZ.W.0003.000000T0000Z-141125T1600Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 800 AM PST TUE NOV 25 2014 ...FREEZE WARNING WILL EXPIRE AT 8 AM PST THIS MORNING... TEMPERATURES WILL WARM ABOVE FREEZING THE HOUR THEREFORE THE FREEZE WARNING WILL EXPIRE. $$ CAZ046-252000- /O.CON.KLOX.WI.Y.0080.000000T0000Z-141125T2000Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- INCLUDING THE CITY OF...TOPANGA 800 AM PST TUE NOV 25 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... * WINDS AND TIMING...AREAS OF NORTHEAST WINDS MAY INCREASE TO 20 TO 30 MPH WITH GUSTS UP TO 45 MPH THIS MORNING. * IMPACTS...MAJOR ROADWAYS THAT MAY BE AFFECTED BY THE WIND INCLUDE TOPANGA...MALIBU...AND DECKER CANYON ROADS AS WELL AS KANAN ROAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ053-054-252000- /O.CON.KLOX.WI.Y.0081.000000T0000Z-141125T2000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 800 AM PST TUE NOV 25 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... * WINDS AND TIMING...AREAS OF NORTHEAST WINDS MAY INCREASE TO 20 TO 30 MPH WITH GUSTS BETWEEN 45 THIS MORNING. * IMPACTS...GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING TRAILERS. MAJOR ROADWAYS THAT MAY BE AFFECTED BY THE WIND INCLUDE INTERSTATE 5 AND HIGHWAY 33. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ088-252000- /O.CON.KLOX.WI.Y.0081.000000T0000Z-141125T2000Z/ SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA 800 AM PST TUE NOV 25 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... * WINDS AND TIMING...AREAS OF NORTHEAST WINDS MAY INCREASE TO 15 TO 25 MPH WITH GUSTS 35 TO 40 MPH EARLY THIS MORNING. * IMPACTS...MAJOR ROADWAYS THAT MAY BE AFFECTED BY THE WIND INCLUDE HIGHWAYS 14...118 AND 405. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ044-045-252000- /O.CON.KLOX.WI.Y.0081.000000T0000Z-141125T2000Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY 800 AM PST TUE NOV 25 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... * WINDS AND TIMING...AREAS OF NORTHEAST TO EAST WINDS MAY INCREASE TO 15 TO 25 MPH WITH GUSTS TO 40 MPH THIS MORNING. THE STRONGEST WINDS WILL BE BELOW PASSES AND CANYONS. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 1...23...101...118 AND 126. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$
693 WWUS76 KLOX 251740 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 940 AM PST TUE NOV 25 2014 CAZ044-045-053-054-088-251845- /O.CAN.KLOX.WI.Y.0081.000000T0000Z-141125T2000Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY... LOCKWOOD VALLEY...MOUNT PINOS...ACTON...MOUNT WILSON...SANDBERG... SANTA CLARITA...NEWHALL...VALENCIA 940 AM PST TUE NOV 25 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. NORTHEAST WINDS HAVE WEAKENED BELOW ADVISORY LEVELS. SOME ISOLATED GUSTS TO 35 MPH ARE POSSIBLE THROUGH EARLY THIS AFTERNOON...WITH ANOTHER LITTLE PEAK WEDNESDAY MORNING. $$ CAZ046-251845- /O.CAN.KLOX.WI.Y.0080.000000T0000Z-141125T2000Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- INCLUDING THE CITY OF...TOPANGA 940 AM PST TUE NOV 25 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. NORTHEAST WINDS HAVE WEAKENED BELOW ADVISORY LEVELS. SOME ISOLATED GUSTS TO 35 MPH ARE POSSIBLE THROUGH EARLY THIS AFTERNOON...WITH ANOTHER LITTLE PEAK WEDNESDAY MORNING. $$ MW
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Nov 24, 3:45 AM PST, 5 hours 13 minutes earlier.
Area forecast discussion, Nov 24, 3:45 AM PST, 5 hours 13 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 345 AM PST MON NOV 24 2014 ...AVIATION AND MARINE DISCUSSIONS UPDATED... .SYNOPSIS... SKIES WILL BE MOSTLY CLEAR ACROSS THE REGION THIS WEEK. THERE WILL BE GUSTY OFFSHORE WINDS THROUGH WEDNESDAY AS SURFACE HIGH PRESSURE LINGERS IN THE GREAT BASIN. AN UPPER LEVEL RIDGE WILL BRING A WARMING TREND TO THE AREA...WITH DAYTIME TEMPERATURES RISING TO WELL ABOVE NORMAL LEVELS IN MOST AREAS MONDAY THROUGH THURSDAY. COOLER WEATHER IS EXPECTED FRIDAY AND SATURDAY AS AN UPPER TROUGH APPROACHES THE WEST COAST. && .SHORT TERM (TODAY-THU)... LARGE EAST PAC HIGH PUSHING INTO THE AREA TODAY. GRADIENTS ARE OFFSHORE BOTH FROM THE N AND THE E AND BOTH ARE TRENDING OFFSHORE. DESPITE THIS TODAYS WINDS WILL BE LESS THAN YESTERDAYS SINCE THERE IS NO LONGER ANY UPPER OR THERMAL SUPPORT. EXPECT A BRIEF BURST OF WINDS AROUND 900 AM AT THE TIME OF THE DIURNAL MAXIMUM. THE WINDIEST AREAS WILL SEE GUSTS NEAR ADVISORY LEVELS. THE WINDIEST AREAS WILL BE THE SANTA MONICA MTNS AND THE WINDY CORRIDOR THAT STRADDLES THE VTA/LA COUNTY LINE. THE WINDS WILL DIMINISH DURING THE AFTERNOON. SKIES WILL BE SUNNY TODAY AND THIS SUNSHINE AND RISING HGTS PLUS THE OFFSHORE FLOW WILL DRIVE MAX TEMPS UP INTO THE MID 70S TO LOWER 80S FOR MOST COASTAL AREAS. THE SFC HIGH WILL MOVE FROM NRN NV TO SRN NV TONIGHT AND WILL SET UP A STRONGER E TO W SFC GRADIENT. A LITTLE UPPER SUPPORT MOVES INTO THE AREA AS WELL. THE WINDS WILL START TO INCREASE JUST BEFORE DAWN. THE DRY AIR AND CLEAR SKIES WILL ALLOW FOR PRETTY GOOD COOLING IN THE WIND SHELTERED AREAS. THE INTERIOR SLO VLY AND THE CUYAMA VLY WILL SEE MIN TEMPS CLOSE TO FREEZING AND A FROST ADVISORY MAY BE NEEDED. TUESDAY WILL BE A WINDY DAY BUT NOT QUITE AS WINDY AS PREVIOUSLY THOUGHT AS THE UPPER SUPPORT IS NOT QUITE AS STRONG NOW. STILL THERE SHOULD BE PLENTY OF LOW END ADVISORY GUSTS. THE WINDS WILL ALSO BE A LITTLE MORE EASTERLY AND THIS WILL ALLOW AVALON HARBOR TO FEEL MORE OF THE WINDS AS WELL. THE HIGH KEEPS PUSHING IN AND MAX TEMPS WILL CONTINUE TO RISE. COASTS AND VLYS WILL MOSTLY BE IN THE UPPER 70S TO THE MID 80S. MAX TEMPS WILL BE 10 TO 12 DEGREES ABOVE NORMAL. WEDNESDAY WILL BE LESS BREEZY BUT WARMER. THE UPPER HIGH WILL MOVE ATOP OF THE STATE AND HGTS WILL PEAK AT AN IMPRESSIVE 589 DM (THATS WHAT WE USUALLY SEE IN AUGUST) CST AND VLY TEMPS WILL PEAK AND WILL ALMOST ALL BE IN THE MID TO UPPER 80S. CANNOT RULE OUT A FEW 90S IN THE WARMEST LOCATIONS. THESE MAX TEMPS WILL BE ABOUT 15 DEGREES ABOVE NORMAL. THERE WILL STILL BE SOME CANYON WINDS BUT MUCH WEAKER THAN TUESDAYS. THE RIDGE FLATTENS ON THURSDAY AS A PAC NW TROF PUSHES INTO OR AND NRN CA. THE SFC HIGH MOVES FURTHER EAST AND REDUCES THE OFFSHORE PUSH. WINDS WILL REALLY BE NO CONCERN AND MAX TEMPS WILL COOL BUT WILL STILL BE WELL ABOVE NORMAL. .LONG TERM (FRI-SUN)... ALL MDLS AGREE THAT THE RIDGE WILL BE REPLACED WITH SW FLOW ON FRIDAY AND THAT HGTS WILL FALL TO ABOUT 580 DM. MORE IMPORTANTLY THE OFFSHORE FLOW WILL TURN WEAKLY ONSHORE IN THE AFTERNOON. THIS WILL BRING A GOOD DOSE OF COOLING TO THE AREA. MAX TEMPS WILL FALL 4 TO 8 DEGREES ACROSS THE BOARD AND THE CSTS AND VLYS WILL SEE TEMPS MOSTLY IN THE 70S. A WEAK TROF WILL MOVE INTO THE AREA FRIDAY NIGHT AND SATURDAY. THE TROF SHOULD PRODUCE ENOUGH LIFT TO BRING BACK A STRATUS DECK FOR MOST OF THE COASTS AND VLYS. ONSHORE FLOW WILL INCREASE AND MAX TEMPS WILL CONTINUE TO FALL AND WILL RETURN TO NEAR NORMAL VALUES. ALL EYES NOW ON SUNDAY AND MONDAY AS BOTH EC AND GFS HAVE BEEN CONSISTENT IN ADVERTISING A DECENT STORM FOR THE SOUTHLAND. IF THE MDLS ARE TO BE BELIEVED (AND REMEMBER NEVER EVER FULLY BUY INTO A DAY 7 FORECAST) A CHANCE OF RAIN WILL DEVELOP ACROSS THE CENTRAL COAST LATER SUNDAY MORNING. THE CHANCE OF RAIN WILL THEN MOVE SOUTH AND EAST AND WILL REACH L.A. COUNTY SUNDAY EVENING. THIS SYSTEM IS CURRENTLY FORECAST TO HAVE ENOUGH IMPULSES BEHIND THE MAIN FRONT TO KEEP A CHANCE OF RAIN GOING THROUGH MONDAY. IT WILL BE INTERESTING TO WATCH THIS FORECAST EVOLVE. && .AVIATION...24/12Z AT 1000Z AT KLAX...THE TOP OF THE SURFACE INVERSION WAS LOCATED AT 1900 FEET WITH A TEMPERATURE OF 19 DEGREES C. HIGH CONFIDENCE IN THE 12Z TAFS. VFR CONDITIONS WILL PREVAIL THROUGHOUT THE FORECAST PERIOD. GUSTY NORTH TO NORTHEAST WINDS WILL FLOW ACROSS THE REGION AND WILL PERIODICALLY REACH THE SURFACE PRIMARILY IN THE EARLY MORNING HOURS. KLAX... HIGH CONFIDENCE IN THE 12Z TAF. VFR CONDITIONS WILL PREVAIL THROUGHOUT THE FORECAST PERIOD. GUSTY NORTH TO NORTHEAST WINDS WILL FLOW ACROSS THE REGION AND WILL PERIODICALLY REACH THE SURFACE PRIMARILY IN THE EARLY MORNING HOURS. NORTHEAST WINDS LESS THAN 10 KNOTS ARE EXPECTED THROUGH 21Z. KBUR... HIGH CONFIDENCE IN THE 12Z TAF. VFR CONDITIONS WILL PREVAIL THROUGHOUT THE FORECAST PERIOD. GUSTY NORTH TO NORTHEAST WINDS WILL FLOW ACROSS THE REGION AND WILL PERIODICALLY REACH THE SURFACE PRIMARILY IN THE EARLY MORNING HOURS. && .MARINE...24/300 AM... FOR THE OUTER WATERS...SMALL CRAFT CONDITIONS EXPECTED THROUGH MID MORNING WITH SOME LOCALIZED NORTHWEST TO NORTH GUSTS TO 25 KNOTS LIKELY THROUGH THIS AFTERNOON. WINDS WILL REMAIN BELOW SMALL CRAFT THRESHOLDS AND SHIFT TO A MORE NORTH TO NORTHEAST DIRECTION TUESDAY THROUGH THURSDAY. FOR THE INNER WATERS...NORTHEASTERLY OFFSHORE WIND GUSTS INCREASING TO 25 KT ACROSS THE NEARSHORE WATERS FROM PT MUGU TO SANTA MONICA BY MID MORNING AND CONTINUING THROUGH MID AFTERNOON. NORTHEAST WINDS LOOK TO BE STRONGER TONIGHT THROUGH TUESDAY WITH MODERATE CONFIDENCE IN SMALL CRAFT LEVEL WINDS FROM VENTURA SOUTH TO SANTA MONICA AND SOUTH OF PALOS VERDES. THIS WILL IMPACT THE EAST SIDE OF CATALINA ISLAND. THE NORTHEAST FLOW WILL CONTINUE INTO WEDNESDAY. && .FIRE WEATHER...23/130 PM. THE NORTH FLOW AND UPPER LEVEL SUPPORT FROM EARLIER WILL WEAKEN INTO MONDAY AS THE FLOW SHIFTS TO THE NORTHEAST...BUT IT WILL REMAIN GUSTY IN THE FAVORED LOCATIONS. THE AIR MASS WILL DRY AS WELL INTO MONDAY...WITH MOST AREAS SEEING HUMIDITIES BETWEEN 8 AND 15 PERCENT BY THE AFTERNOON. THIS WILL LIKELY RESULT IN CRITICAL CONDITIONS ON MONDAY OVER MOST OF LOS ANGELES AND VENTURA COUNTIES...ESPECIALLY IN THE LATE MORNING AND AFTERNOON HOURS. RED FLAG DURATIONS HOWEVER WILL ONLY BE MET WHERE THE WINDS ARE THE STRONGEST...NAMELY THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS AND POSSIBLY THE SANTA CLARITA VALLEY. COLDER AIR WILL PUSH INTO THE GREAT BASIN MONDAY NIGHT INTO TUESDAY...RESULTING IN STRENGTHENING NORTHEAST FLOW INTO A MODERATE SANTA ANA. WIND GUSTS SHOULD GENERALLY RANGE BETWEEN 40 AND 55 MPH WITH SUSTAINED WINDS BETWEEN 25 AND 35 MPH. HUMIDITIES WILL CONTINUE TO RANGE BETWEEN 8 AND 15 PERCENT...WITH HIGH TEMPERATURES IN THE 80S. THIS WILL LIKELY RESULT IN WIDESPREAD RED FLAG CONDITIONS AND DURATIONS OVER LOS ANGELES AND VENTURA COUNTIES...INCLUDING THE COASTAL SECTIONS. SIMILAR CONDITIONS ARE EXPECTED TUESDAY NIGHT INTO WEDNESDAY. WHILE WEAKER WINDS ARE EXPECTED WEDNESDAY NIGHT INTO THURSDAY...CONTINUED DRY AIR WILL BRING THE POTENTIAL FOR RED FLAG CONDITIONS. && .LOX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING (SEE LAXRFWLOX). FIRE WEATHER WATCH (SEE LAXRFWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). && PUBLIC...RORKE AVIATION...KJ MARINE...KJ SYNOPSIS...SETO WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Nov 24, 6:00 AM PST, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PST MON NOV 24 2014 CAZ034>041-044>046-051>054-059-087-088-547-548-251400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PST MON NOV 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE TODAY AND TONIGHT ACROSS A GOOD PORTION OF VENTURA AND LOS ANGELES COUNTIES. THERE WILL BE LOCALLY GUSTY NORTHEAST WINDS IN THE MORNING. * RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS * * FIRE WEATHER WATCH.........SEE WWUS86 KLOX - RFWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY GUSTY NORTHEAST WINDS WILL AFFECT MUCH OF VENTURA AND LOS ANGELES COUNTIES TUESDAY...WITH LOCALLY GUSTY WINDS TUESDAY NIGHT AND WEDNESDAY. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS A GOOD PORTION OF VENTURA AND LOS ANGELES COUNTIES TUESDAY...AND POSSIBLY INTO WEDNESDAY. AFTERNOON MAX TEMPERATURES WILL BE WELL ABOVE NORMAL TUESDAY AND WEDNESDAY. THERE IS A CHANCE OF A STORM STARTING ON SUNDAY. * FIRE WEATHER WATCH.........SEE WWUS86 KLOX - RFWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ASR
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 23, 8:17 PM PST | Small Craft Advisory | LOX | 19 hr | |
| Nov 24, 8:51 AM PST | Small Craft Advisory for Hazardous Seas | LOX | 6 hr | |
| Nov 24, 2:55 PM PST | Freeze Warning | LOX | 17 hr | |
| Nov 24, 2:55 PM PST | Wind Advisory | LOX | Los Angeles | 19 hr |
Nearby
Wind Advisories in California, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.